Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

No hard erections, joint pain, headache, weak vision, memory loss, lack of concentration, fatigue post daily masturbation. How can I overcome this?

hi doctors. i am 23 and i have a problem that i make masturbationâ everyday from last 5years ,now penis is not getting hard and it feels like painy and now i am faceing a problems in my health like my joints pain,head ech , memory loss , eye longsite(i cant see far things properly),no concentration,feeling lazy,not haveing intrest in any thing. stress .please help me to come out of this all problems... kind regards
Asked On : Tue, 1 May 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
First i can assure you that masturbation is not responsible for it and you can continue doing it with out any problem. Weakness can be due to poor nutrition, you can show to a physcian and get your self investigated if they able to find out reason then ok, otherwise my suggestion to you is healthy diet, full of protein and vitamins. take carnisure tablet for muscle pain. Take lot of juice. If you are thinking too much about masturbation, and anxiety is bothering, you can meet a psychiatrist.
Answered: Tue, 25 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor